# SDR 97ZZZX3565

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Head
- Part number: 071121627
- Condition: Fails
- Location: Nav Control
- Part time: 716 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATION CONTROL HEAD LOSES MEMORY.
